# SDR AALA202205104052

- Difficulty date: April 25, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: Z ANGLE FLOOR BOARD SUPPORT HAS DAMAGE AT UPPER FLANGE AT STA 990 RIGHT BUTT LINE 34-47. REPLACED Z ANGLE FLOORBOARD SUPPORT PER AARD 51-00-05-1.
